MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 0 105 MM STEM LENGTH; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 0 105 MM STEM LENGTH; PROSTHESIS, HIP
Catalog Number 00811400010
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported a patient underwent a left hip revision approximately a year and half post implantation due to a periprosthetic femur fracture.The stem and head were removed and replaced, cables were also implanted.The acetabular components remain implanted.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6 component code: mechanical (g04)- stem.Reported event was unable to be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information on the reported event.

Brand Name
FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 0 105 MM STEM LENGTH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17209221
Report Number0002648920-2023-00135
Device Sequence Number17809022
Product Code JDI
UDI-Device Identifier00889024145740
UDI-Public(01)00889024145740(17)310926(10)65061387
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00811400010
Device Lot Number65061387
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date06/27/2023
Supplement Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown